Invariant solutions of equations describing the motion of fluids and gases in long pipes
Doklady Akademii Nauk, Tome 175 (1967) no. 4, pp. 781-784
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_4_a9,
author = {M. G. Sukharev},
title = {Invariant solutions of equations describing the motion of fluids and gases in long pipes},
journal = {Doklady Akademii Nauk},
pages = {781--784},
year = {1967},
volume = {175},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_4_a9/}
}
M. G. Sukharev. Invariant solutions of equations describing the motion of fluids and gases in long pipes. Doklady Akademii Nauk, Tome 175 (1967) no. 4, pp. 781-784. http://geodesic.mathdoc.fr/item/DAN_1967_175_4_a9/